# SDR CA030123001

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Window
- Component: Rh Side Window, Ppg, NP1393226
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH SIDE WINDOW CRACKED ON LANDING. WINDOW ASSY REPLACED.
